Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 14, 2015, 10:15 PM CDT for Karnes County, Texas. It took effect at May 15, 2015, 12:35 AM CDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- May 14, 2015, 10:15 PM CDT (03:15 UTC)
- In effect from
- May 15, 2015, 12:35 AM CDT
- Expired
- May 15, 2015, 1:48 PM CDT
- In force
- 13 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River near Falls City (FACT2). The gauge peaked at 13.09 ft at May 15, 2015, 5:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
365
WGUS44 KEWX 150315
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 PM CDT THU MAY 14 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-151848-
/O.NEW.KEWX.FL.W.0009.150515T0535Z-150515T1848Z/
/FACT2.1.ER.150515T0535Z.150515T0600Z.150515T0648Z.NO/
1015 PM CDT THU MAY 14 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the San Antonio River Near Falls City.
* until Friday afternoon...or until the warning is cancelled.
* At 9:15 PM Thursday the stage was 8.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage and continue to rise to near 12.4 feet
by 1 AM Friday morning.The river will fall below flood stage by 4 AM Friday
morning and remain above Bankfull Stage until around Noon Friday.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.4 feet on Jun 26
1997.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Falls City 6 12 8.7 Thu 09 PM 9.4 2.6 1.9 1.5 1.2
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$1 follow-up statement
371
WGUS84 KEWX 151002
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 AM CDT FRI MAY 15 2015
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-151032-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-150515T1848Z/
/FACT2.1.ER.150515T0359Z.150515T0500Z.150515T0555Z.NO/
502 AM CDT FRI MAY 15 2015
The flood warning is cancelled for
the San Antonio River Near Falls City.
* At 4:15 AM Friday the stage was 8.9 feet.
* Flood stage is 12.0 feet.
* Forecast...the river will continue to fall to 2.3 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Falls City 6 12 8.9 Fri 4 AM 8.5 2.3 3.2 2.8 1.8
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 14, 9:09 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 14, 9:09 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 909 PM CDT THU MAY 14 2015 .UPDATE... THUNDERSTORMS HAVE FORMED ALONG AN OLD OUTFLOW BOUNDARY AND ARE MOVING TO THE WEST OVER THE WESTERN PART OF OUR CWA. THESE STORMS APPEAR TO BE SEVERE ON RADAR...BUT WE HAVE NOT HAD ANY REPORTS OF SEVERE WEATHER. SHORT RANGE MODELS ARE NOT HANDLING THE SITUATION VERY WELL...BUT CAN BE INTERPRETED TO SHOW THIS CONVECTION CONTINUING TO THE WEST AND EVENTUALLY MERGING WITH AND AREA OF STORMS THAT IS SLOWLY DEVELOPING OVER WEST TEXAS AND THE MOUNTAINS OF MEXICO. THIS MERGED AREA WILL THEN MOVE TO THE EAST. WE EXPECT THIS CONVECTION TO BE MORE OF A HEAVY RAIN THREAT THAN SEVERE. THE FLASH FLOOD WATCH CONTINUES OVERNIGHT FOR THE WESTERN COUNTIES. && .PREV DISCUSSION... /ISSUED 648 PM CDT THU MAY 14 2015/ AVIATION... CONVECTION SOUTH OF SAN ANTONIO SHOULD DISSIPATE BEFORE GETTING TO THE AIRPORTS...BUT IT COULD MAKE IT BEFORE SUNSET. ANY TSRA/SHRA WILL DROP CIGS TO MVFR...OTHERWISE VFR CONDITIONS THROUGH MUCH OF THE EVENING. CIGS WILL DROP BY 04Z OR 05Z IN AUSTIN AND SAN ANTONIO. AT ABOUT THIS TIME EXPECTING CONVECTION TO MOVE INTO DRT FOR SEVERAL HOURS. THERE IS LESS OF A CHANCE FOR SHOWERS AND THUNDERSTORMS TO MAKE IT TO SAN ANTONIO AND AUSTIN LATER OVERNIGHT. AFTER STORMS PASS CIGS WILL IMPROVE THROUGH THE LATE MORNING. PREV DISCUSSION... /ISSUED 314 PM CDT THU MAY 14 2015/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... LATE AFTERNOON RADAR IMAGERY AND LIGHTNING DATA FROM THIS AFTERNOON SHOW AN INCREASE IN CONVECTION FOR AREAS EAST OF I-35...WITH THE STRONGEST ACTIVITY OVER THE COASTAL PLAINS. DAYTIME HEATING ALONG WITH PLENTY OF MOISTURE IN A WEAKLY CAPPED ENVIRONMENT SHOULD ALLOW THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING. WITH THE LOSS OF DAYTIME HEATING...WE EXPECT A DECREASE IN SHOWERS AND THUNDERSTORMS EAST OF I-35. CAN/T RULE OUT A STRAY SHOWER OR STORM OVERNIGHT...BUT WILL ONLY CARRY A 20-30% CHANCE FOR PRECIPITATION TONIGHT. A DIFFERENT STORY IS EXPECTED TO UNFOLD OVER THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU LATE THIS EVENING AND OVERNIGHT. AN ACTIVE SUBTROPICAL JET ALOFT ALONG WITH LOW-LEVEL MOISTURE POOLING UP ALONG THE RIO GRANDE SHOULD RESULT IN A ROUND OF CONVECTION THIS EVENING ALONG THE SERRANIAS DEL BURRO MOUNTAINS. STORM MOTION VECTORS SHOW THIS ACTIVITY WILL MOVE EAST THIS EVENING. RAIN CHANCES CONTINUE AFTER MIDNIGHT AS THE LOW- LEVEL JET STRENGTHENS TO AROUND 30KTS. WE COULD ALSO SEE ADDITIONAL STORMS DEVELOP ON LEFTOVER BOUNDARIES THROUGH THE EARLY MORNING HOURS. STORM MOTION VECTORS REALLY DECREASE AFTER MIDNIGHT...SO SLOW MOVING STORMS WITH HEAVY RAINFALL WILL BE A CONCERN. BASED ON RECENT RAINFALL AMOUNTS / POCKETS OF SATURATED SOILS AND EXPECTED AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS NEAR 3 INCHES...WE WILL ISSUE A FLASH FLOOD WATCH FROM 15/00Z-15/12Z. ON FRIDAY...RAINFALL CHANCES WILL LIKELY DEPEND ON WHAT OCCURS TONIGHT. FOR NOW...WE/LL FOCUS THE HIGHER CHANCES OF RAINFALL FOR AREAS ALONG AND EAST OF HIGHWAY 83 AS A STRONGER MID- LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD. GIVEN PLENTY OF MOISTURE ACROSS THE REGION...LOCALLY HEAVY RAINFALL REMAINS A CONCERN. WITH THE LOSS OF DAYTIME HEATING...WE SHOULD SEE A DECREASE IN RAINFALL COVERAGE. LONG TERM (SATURDAY THROUGH THURSDAY)... WE SHOULD SEE SOME DRYING IN THE MID-LEVELS ON SATURDAY BEHIND A DEPARTING SHORTWAVE TROUGH. THIS WILL REDUCE OUR RAIN CHANCES SLIGHTLY AND WE/LL KEEP A 30-40% CHANCE FOR NOW TO ACCOUNT FOR ANY DIURNALLY DRIVEN CONVECTION. THE WEATHER PATTERN TRENDS A LITTLE MORE ACTIVE BEGINNING LATE SATURDAY NIGHT AND CONTINUING INTO MONDAY OF NEXT WEEK. SOUTHWEST FLOW ALOFT STRENGTHENS ONCE AGAIN AS ANOTHER MID-LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS TROUGH SHOULD BE STRONG ENOUGH TO SEND A WEAK COLD FRONT OR PERHAPS A STRONG OUTFLOW BOUNDARY INTO THE REGION BY LATE MONDAY. THE MODELS ALSO SHOW A NORTHERN STREAM UPPER JET OVER THE DESERT SOUTHWEST WITH A SUBTROPICAL JET OVER NORTHERN MEXICO. THIS SHOULD PUT OUR REGION IN FAVORABLE DIFFLUENT FLOW ALOFT ON MONDAY AND PERHAPS INTO EARLY TUESDAY. RAIN CHANCES CONTINUE INTO THE MIDDLE OF THE UPCOMING WORK WEEK WITH A CONTINUED LONG WAVE TROUGH TO OUR WEST AND ACTIVE SOUTHWEST FLOW ALOFT OVER TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 82 71 85 72 / 30 50 20 30 40 AUSTIN BERGSTROM INTL AIRPORT 70 82 71 84 73 / 30 50 20 30 30 NEW BRAUNFELS MUNI AIRPORT 70 82 70 84 72 / 30 50 20 30 30 BURNET MUNI AIRPORT 68 80 69 82 70 / 30 50 20 40 50 DEL RIO INTL AIRPORT 67 83 71 87 69 / 70 40 20 20 50 GEORGETOWN MUNI AIRPORT 70 80 70 83 71 / 30 50 20 30 40 HONDO MUNI AIRPORT 70 82 71 85 72 / 50 50 20 30 40 SAN MARCOS MUNI AIRPORT 70 81 71 85 72 / 30 50 20 30 30 LA GRANGE - FAYETTE REGIONAL 72 82 72 85 74 / 20 40 20 30 20 SAN ANTONIO INTL AIRPORT 71 82 71 84 72 / 40 50 20 30 40 STINSON MUNI AIRPORT 71 83 72 86 73 / 30 50 20 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES: BANDERA...DIMMIT...EDWARDS...KERR...KINNEY...MAVERICK...REAL... UVALDE...VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...03 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 14, 3:28 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 328 PM CDT THU MAY 14 2015 TXZ171>173-183>194-202>209-217>225-228-152000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 328 PM CDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL... PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS. A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE NEEDED SUNDAY INTO MONDAY.
In the hours before
Special weather statement, May 14, 8:19 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 819 PM CDT THU MAY 14 2015 TXZ217-150145- MAVERICK TX- 819 PM CDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK COUNTY UNTIL 845 PM CDT... AT 819 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF ROSITA NORTH...OR 14 MILES EAST OF EAGLE PASS... MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PALOMA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2866 10014 2862 10034 2896 10047 2902 10015 TIME...MOT...LOC 0119Z 167DEG 15KT 2872 10026 TB3
Special weather statement, May 14, 8:37 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT THU MAY 14 2015
TXZ222-224-150215-
DE WITT TX-KARNES TX-
837 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT AND
SOUTHEASTERN KARNES COUNTIES UNTIL 915 PM CDT...
AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KARNES CITY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KENEDY...KARNES CITY...RUNGE...NORDHEIM...CHOATE...GRUENAU...PANA
MARIA...COTTON PATCH...NEW DAVY AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2896 9797 2908 9756 2886 9750 2874 9768
2873 9796
TIME...MOT...LOC 0136Z 253DEG 18KT 2887 9787
AATSpecial weather statement, May 14, 9:13 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT THU MAY 14 2015
TXZ202-203-217-218-150245-
ZAVALA TX-MAVERICK TX-KINNEY TX-UVALDE TX-
913 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK...
NORTHWESTERN ZAVALA...SOUTHEASTERN KINNEY AND SOUTHWESTERN UVALDE
COUNTIES UNTIL 945 PM CDT...
AT 913 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF DARLING...OR 13 MILES SOUTHEAST OF SPOFFORD...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANACACHO AND DABNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2934 10039 2934 10012 2907 10003 2892 10011
2890 10036
TIME...MOT...LOC 0213Z 227DEG 13KT 2903 10026
TB3Special weather statement, May 14, 9:30 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CDT THU MAY 14 2015
TXZ185-203-218-150330-
ZAVALA TX-UVALDE TX-REAL TX-
930 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REAL...ZAVALA AND UVALDE
COUNTIES UNTIL 1030 PM CDT...
AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS IN WESTERN UVALDE...ZAVALA...AND SOUTHERN REAL
COUNTIES MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UVALDE...CRYSTAL CITY...LEAKEY...LA PRYOR...BATESVILLE...CAMP WOOD...
LAGUNA...GARNER STATE PARK...WASHER...MONTELL...RIO FRIO...UVALDE
ESTATES...LAS COLONIAS...BARKSDALE...BLEWETT...CONCAN...CHULA
VISTA-RIVER SPUR...DABNEY...REAGAN WELLS AND COMETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2866 10011 2962 10011 2962 10002 2963 10001
2966 10003 2968 10002 2970 10005 2971 10005
2973 9966 2864 9963
TIME...MOT...LOC 0229Z 211DEG 16KT 2912 9992
TB3Special weather statement, May 14, 10:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT THU MAY 14 2015
TXZ184-202-150330-
EDWARDS TX-KINNEY TX-
1002 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS AND
NORTHEASTERN KINNEY COUNTIES UNTIL 1030 PM CDT...
AT 1001 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF ALAMO VILLAGE...OR 13 MILES NORTH OF
BRACKETTVILLE...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALAMO VILLAGE AND KICKAPOO CAVERN STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2979 10054 2971 10006 2971 10005 2970 10005
2969 10003 2963 10002 2962 10012 2941 10011
2940 10011 2940 10053
TIME...MOT...LOC 0301Z 211DEG 25KT 2950 10034
TB3Special weather statement, May 14, 10:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 PM CDT THU MAY 14 2015
TXZ202-217-150330-
MAVERICK TX-KINNEY TX-
1004 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK AND
SOUTHEASTERN KINNEY COUNTIES UNTIL 1030 PM CDT...
AT 1004 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF DARLING...OR 19 MILES SOUTHEAST OF SPOFFORD...
MOVING NORTHEAST AT 30 MPH.
IN ADDITION TO VERY HEAVY RAINFALL RESULTIGN IN FLASH
FLOODING...WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SPOFFORD...ANACACHO...DARLING AND PALOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2891 10056 2909 10056 2919 10037 2920 10012
2871 10011
TIME...MOT...LOC 0304Z 211DEG 25KT 2892 10025
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:05 PM CDT | Special Weather Statement | EWX | Medina | 25 min |
| May 14, 7:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 14, 7:33 PM CDT | Special Weather Statement | EWX | Karnes | 57 min |
| May 14, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 52 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 29 min |
| May 14, 8:19 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 36 min |
| May 14, 8:37 PM CDT | Special Weather Statement | EWX | Karnes | 38 min |
| May 14, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 46 min |
| May 14, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 26 min |
| May 14, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 35 min |
| May 14, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 32 min |
| May 14, 9:13 PM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 14, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 14, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 37 min |
| May 14, 9:30 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 60 min |
| May 14, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Real | 14 min |
| May 14, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 27 min |
| May 14, 9:59 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 2 hr |
| May 14, 10:02 PM CDT | Special Weather Statement | EWX | Kinney | 28 min |
| May 14, 10:04 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 10:33 PM CDT | Special Weather Statement | EWX | Maverick, Zavala | 42 min |
| May 14, 11:12 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 63 min |
| May 15, 12:02 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 12:47 AM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 43 min |
| May 15, 1:30 AM CDT | Special Weather Statement | EWX | Uvalde | 30 min |
| May 15, 2:28 AM CDT | Special Weather Statement | EWX | Zavala | 32 min |
| May 15, 2:55 AM CDT | Severe Thunderstorm Warning | EWX | Zavala | 50 min |
| May 15, 3:01 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 3:32 AM CDT | Tornado Warning | EWX | Frio, Zavala | 28 min |
| May 15, 4:00 AM CDT | Special Weather Statement | EWX | Frio | 45 min |
| May 15, 4:21 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 15, 4:30 AM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| May 15, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| May 15, 5:12 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| May 15, 5:29 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| May 15, 5:39 AM CDT | Areal Flood Advisory | EWX | Medina | 111 min |
| May 15, 6:01 AM CDT | Flash Flood Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 119 min |
| May 15, 6:14 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 31 min |
| May 15, 7:12 AM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| May 15, 7:16 AM CDT | Areal Flood Advisory | EWX | Medina | 119 min |
| May 15, 7:56 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 4 hr |
| May 15, 8:16 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| May 15, 8:26 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more | 4 hr |
| May 15, 8:38 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more | 4 hr |
| May 15, 8:46 AM CDT | River Flood Warning | EWX | Frio | 66 hr |
| May 15, 9:50 AM CDT | Flash Flood Warning | EWX | Karnes, Wilson | 4 hr |
| May 15, 12:04 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes | 3 hr |
| May 15, 12:05 PM CDT | Special Weather Statement | EWX | DeWitt | 55 min |
| May 15, 12:51 PM CDT | Special Weather Statement | EWX | DeWitt | 54 min |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.